On robust stabilization of uncertain stochastic time-delay systems - An LMI-based approach

Chien Yu Lu, Te Jen Su, Jason Sheng Hong Tsai

Research output: Contribution to journalArticle

29 Citations (Scopus)

Abstract

In this paper, we first deal with the robust stability of uncertain linear stochastic differential delay systems. The parameter uncertainties are time-varying and unknown but are norm-bounded via two types of uncertainties, and the delays are time invariant. We then extend the proposed theory to discuss the robust stabilization of uncertain stochastic differential delay systems. These results are given in terms of linear matrix inequalities. Two examples are presented to illustrate the effectiveness.

Original languageEnglish
Pages (from-to)473-487
Number of pages15
JournalJournal of the Franklin Institute
Volume342
Issue number5
DOIs
Publication statusPublished - 2005 Aug 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Signal Processing
  • Computer Networks and Communications
  • Applied Mathematics

Cite this